中文   English

Chuanming Zong

Professor

Homepage:

Tel:

Email: cmzong@tju.edu.cn

Research Interests
Geometry of Numbers, Discrete Geometry

Education
1980.09-1984.07, studied at Shandong University, China, obtained a B.S.

1987.09-1990.07, studied at the Chinese Academy of Sciences, obtained a M.S.

1991.01-1993.04, studied at Vienna University of Technology, Austria, obtained a Ph.D.

Selected Books
[1] C. Zong, The cube: a window to convex and discrete geometry, Cambridge Tracts in Mathematics, 168. Cambridge University Press, Cambridge, 2006.

[2] C. Zong, Sphere packings, Springer-Verlag, New York, 1999.

[3] C. Zong, Strange phenomena in convex and discrete geometry, Springer-Verlag, New York, 1996.
Selected Publications
[1] C. Zong, On the translative packing densities of tetrahedra and cuboctahedra. Adv. Math. 260 (2014), 130-190.

[2] J. C. Lagarias and C. Zong, Mysteries in packing regular tetrahedra. Notices Amer. Math. Soc. 59 (2012), no. 11, 1540-1549.

[3] C. Zong, The simultaneous packing and covering constants in the plane. Adv. Math. 218 (2008), no. 3, 653-672.

[4] C. Zong, From deep holes to free planes. Bull. Amer. Math. Soc. (N.S.) 39 (2002), no. 4, 533-555.

[5] C. Zong, What is known about unit cubes. Bull. Amer. Math. Soc. (N.S.) 42 (2005), no. 2, 181-211.

[6] C. Zong, Functionals on the spaces of convex bodies. Acta Math. Sin. (Engl. Ser.) 32 (2016), 124-136.

[7] C. Zong, On the classification of convex lattice polytopes (II). Adv. Geom. 14 (2014), no. 2, 239-252.

[8] C. Zong, Packing, covering and tiling in two-dimensional spaces. Expo. Math. 32 (2014), 297-364.

[9] C. Zong, What is the Leech lattice? Notices Amer. Math. Soc. 60 (2013), no. 9, 1168-1169.

[10] H. Liu and C. Zong, On the classification of convex lattice polytopes. Adv. Geom. 11 (2011), no. 4, 711-729.

[11] C. Zong, A quantitative program for Hadwiger's covering conjecture. Sci. China Math. 53 (2010), no. 9, 2551-2560.

[12] C. Zong, Analytic number theory in China. Math. Intelligencer 32 (2010), no. 1, 18-25.

[13] C. Zong, Geometry of numbers in Vienna. Math. Intelligencer 31 (2009), no. 3, 25-31.

[14] L. Yu and C. Zong, On the blocking number and the covering number of a convex body. Adv. Geom. 9 (2009), no. 1, 13-29.

[15] C. Zong, The kissing number, blocking number and covering number of a convex body. Contemp. Math., 453 (2008), 529-548.

[16] R. J. Gardner, P. Gronchi and C. Zong, Sums, projections, and sections of lattice sets, and the discrete covariogram. Discrete Comput. Geom. 34 (2005), no. 3, 391-409.

[17] C. Zong, On the packing densities and the covering densities of the Cartesian products of convex bodies. Monatsh. Math. 145 (2005), no. 1, 73-81.

[18] C. Zong, Simultaneous packing and covering in three-dimensional Euclidean space. J. London Math. Soc. (2) 67 (2003), no. 1, 29-40.

[19] C. Zong, Simultaneous packing and covering of centrally symmetric convex bodies. Rend. Circ. Mat. Palermo (2) Suppl. No. 70, part II (2002), 387-396.

[20] M. Henk, G.M. Ziegler and C. Zong, On free planes in lattice ball packings. Bull. London Math. Soc. 34 (2002), no. 3, 284-290.

[21] C. Zong, Simultaneous packing and covering in the Euclidean plane. Monatsh. Math. 134 (2002), no. 3, 247-255.

[22] M. Henk and C. Zong, Segments in ball packings. Mathematika 47 (2000), no. 1-2, 31-38 (2002).

[23] K. Boroczky, D.G. Larman, S. Sezgin, and C. Zong. On generalized kissing numbers and blocking numbers. Rend. Circ. Mat. Palermo (2) Suppl. No. 65, part II (2000), 39-57.

[24] L. Dalla, D.G. Larman, P. Mani-Levitska, and C. Zong. The blocking numbers of convex bodies. Discrete Comput. Geom. 24 (2000), no. 2-3, 267-277.

[25] D.G. Larman and C. Zong. On the kissing numbers of some special convex bodies. Discrete Comput. Geom. 21 (1999), no. 2, 233-242.

[26] C. Zong, A note on Hornich's problem. Arch. Math. (Basel) 72 (1999), no. 2, 127-131.

[27] C. Zong, The kissing numbers of convex bodies - a brief survey. Bull. London Math. Soc. 30 (1998), no. 1, 1-10.

[28] C. Zong, A problem of blocking light rays. Geom. Dedicata 67 (1997), no. 2, 117-128.

[29] C.A. Rogers and C. Zong, Covering convex bodies by translates of convex bodies. Mathematika 44 (1997), no. 1, 215-218.

[30] C. Zong, The translative kissing number of the Cartesian product of two convex bodies, one of which is two - dimensional. Geom. Dedicata 65 (1997), no. 2, 135-145.

[31] C. Zong, The kissing numbers of tetrahedra. Discrete Comput. Geom. 15 (1996), no. 3, 239-252.

[32] C. Zong, A few remarks on kissing numbers of a convex body. Anz. Osterreich. Akad. Wiss. Math. - Natur. Kl. 132 (1995), 11-15.

[33] C. Zong, Some remarks concerning kissing numbers, blocking numbers and covering numbers. Period. Math. Hungar. 30 (1995), no. 3, 233-238.

[34] C. Zong. On a conjecture of Croft, Falconer and Guy on finite packings. Arch. Math. (Basel) 64 (1995), no. 3, 269-272.

[35] C. Zong, An example concerning the translative kissing number of a convex body. Discrete Comput. Geom. 12 (1994), no. 2, 183-188.

[36] C. Zong, Analogues of K. Mahler’ s theory. Acta Math. Sinica (N.S.) 10 (1994), Special Issue, 141-154.

Center for Applied Mathematics, Tianjin University, No.92 Weijin Road, Tianjin 300072, P. R. China